MathSciNet Relay Station
MathSciNet bibliographic data
MR2866835 (2012h:34052) 34B16 (74K10)
Yao, Qingliu Solvability of a classical beam equation with Carathéodory nonlinearity. Southeast Asian Bull. Math. 35 (2011), no. 4, 709–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement